Tackle your toughest cold and flu symptoms with TYLENOL® Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.
|Unit Size||24 each|
|Available||Online & In-Store|
|Health Need||Cold Remedies|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
HOW IT WORKS: Add qualifying product(s) to your shopping cart totaling $30 or more (prior to taxes and other discounts) and Free Shipping will be applied to your order up to $15 in value. This offer cannot be combined with any other offer or discount. You need to select the Standard Ground Shipping option to receive Free Shipping credit. If you select the 2nd Day or Overnight, shipping charges will be applied. For shipments of orders to locations that are excluded from this offer, the shipping charge will be visible during Checkout.
To participate, add qualifying product to your shopping cart and FREE GROUND SHIPPING up to a $15 credit will automatically be applied at checkout. Credit only applies to shipping. Any unused portion of the shipping credit does not apply to a reduction in item price. Note: You must select “Ground Shipping” to receive the discount.
TERMS AND CONDITIONS: This Free Shipping Offer consists of a maximum credit towards shipping costs of $15.00 on orders of $30 or more, prior to taxes. This cannot be combined with any other offer. Customer will be charged the balance of shipping costs above $15.00. This Free Shipping Offer applies to items for delivery by standard ground shipping only and excludes delivery to Alaska and Hawaii and APO/FPO Addresses. Item(s) must be must be purchased in the same transaction. Entire order must be shipped to a single address. Offer is not applicable towards the shipping costs for returned items. Offer is not valid on previous purchases. Offer valid only while supplies last and not applicable to cancelled orders due to out-of-stock merchandise. This promotional offer may be modified or terminated at any time without notice. We reserve the right to cancel any order due to unauthorized, altered, or ineligible use of this offer. Some exceptions may apply. No cash value.
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.
Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.
Active (In Each Tablet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (Nsaid)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.
Dosage: Directions. do not take more than directed. the smallest effective dose should be used. drink a full glass of water with each dose. Adults and children 12 years and older:. take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. do not exceed 2 caplets in any 8- to 12-hour period. do not exceed 3 caplets in a 24-hour period. Children under 12 years:. ask a doctor
WARNINGS.ALLERGY ALERT: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. asthma (wheezing). skin reddening. facial swelling. shock. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:. are age 60 or older. have had stomach ulcers or bleeding problems. take a blood thinning (anticoagulant) or steroid drug. take other drugs containing prescription or nonprescription NSAIDs (aspirin ibuprofen, naproxen, or others). have 3 or more alcoholic drinks every day while using this product. take more or for a longer time than directed. DO NOT USE. if you have ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. the stomach bleeding warning applies to you. you have a history of stomach problems, such as heartburn. you have high blood pressure, heart disease, liver cirrhosis, or kidney disease. you are taking a diuretic. you have problems or serious side effects from taking pain relievers or fever reducers. you have asthma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. under a doctor's care for any serious condition. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. STOP USE AND ASK A DOCTOR IF. you experience any of the following signs of stomach bleeding:. feel faint. vomit blood. have bloody or black stools. have stomach pain that does not get better. pain gets worse or lasts more than 10 days. fever gets worse or lasts more than 3 days. you have difficulty swallowing. it feels like the pill is stuck in your throat. redness or swelling is present in the painful area. any new symptoms appear. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. PACKAGE NOT CHILD-RESISTANT. Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing.